| Model Number |
654301 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received.Investigation is not complete.Pma/510(k) - exempt.
Event or Problem Description
The event involved an irrigation set, large bore, tur, urological connector 96 inch, that when puncturing the iv bag, b.Braun¿s titan xl ( 3l normal saline for irrigation), pieces of the spike were seen floating in the sight chamber.The device was replaced and therapy was resumed.There was no adverse event and no delay in critical therapy.
Additional Manufacturer Narrative
Initially it was reported that the device was received for evaluation.The device was not returned.The reported complaint cannot be confirmed without the returned sample.A batch record review was performed to lot# 866075h, list# 06543-0403 and no discrepancies that may have contributed to a complaint of this nature were found.The quality inspection of final visual and physical evaluation results indicated that the product met specification requirements.Manufacturing quality (mq) performed visual and physical evaluation with zero defects found.No process changes, unusual event, re-work, re-processing or re-inspection activities were generated or performed to the batch mentioned above or its commodities.As a result no discrepancies that may have contributed to a complaint of this nature were found.